Blow-up phenomena for the yamabe equation ii

Simon Brendle Stanford University Fernando C. Marques Instituto de Matem¶atica Pura e Aplicada

Differential Geometry mathscidoc:1609.10093

Journal of Differential Geometry, 81, (2), 225-250, 2009
Let n be an integer such that 25≤n≤51. We construct a smooth metric g on Sn with the property that the set of constant scalar curvature metrics in the conformal class of g is not compact.
No keywords uploaded!
[ Download ] [ 2016-09-09 14:35:49 uploaded by admin ] [ 606 downloads ] [ 0 comments ] [ Cited by 49 ]
@inproceedings{simon2009blow-up,
  title={BLOW-UP PHENOMENA FOR THE YAMABE EQUATION II},
  author={Simon Brendle, and Fernando C. Marques},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909143549941673750},
  booktitle={Journal of Differential Geometry},
  volume={81},
  number={2},
  pages={225-250},
  year={2009},
}
Simon Brendle, and Fernando C. Marques. BLOW-UP PHENOMENA FOR THE YAMABE EQUATION II. 2009. Vol. 81. In Journal of Differential Geometry. pp.225-250. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909143549941673750.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved